# SDR JJBA20251125106

- Difficulty date: October 21, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 14521721009
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSE I, FWD DIGITAL FOUND CORRODED. CENTER FUSE I, FWD DIGITAL CORROSION BLENDED AND FOUND OUT OF LIMITS. CENTER FUSE I, FWD DIGITAL CUTOUT DOUBLER AND DRILLED WERE DONE. CENTER FUSE I, FWD DIGITAL DOUBLER AND FILLER WERE PROTECTED. CENTER FUSE I, FWD DIGITAL DOUBLER AND FILLER WERE INSTALLED.
